MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SINGLE-USE VIVONA TRACHEOSTOMY TUB; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SINGLE-USE VIVONA TRACHEOSTOMY TUB; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 60SP045
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported after inserting into the patient, the operator passed the neck tape, but when checked because the string came off, and they found a crack in the hole for passing the flange's neck tape.This occurred during use.There was no patient harm/adverse event.
 
Additional Manufacturer Narrative
H3: one used sample was returned for evaluation.Visual inspection found a tear on one of the eyelets of the flange was observed.The deformation of the area was uneven.The complaint of a crack in the hole for passing the flange's neck tape can be confirmed.The probable cause is unknown.A device history record could not be completed as no lot number was received.

Brand Name
SINGLE-USE VIVONA TRACHEOSTOMY TUB
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22592211
Report Number3012307300-2025-08906
Device Sequence Number15741837
Product Code BTO
UDI-Device Identifier15021312000399
UDI-Public(01)15021312000399(17)290902(10)6050163
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60SP045
Device Lot Number6050163
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown